# SDR A6WA201542545

- Difficulty date: March 16, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 26,876 hours, 25,872 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount Bracket
- Part number: 601R3872317
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR INNER HANDLE POSITION SWITCH MOUNT BRACKET CRACKED.
